# SDR CA100805005

- Difficulty date: July 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 777233LR
- Aircraft time: 10,480 hours
- Engine: Ge GE90110B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contaminated
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

REPORT INDICATED BOTH ENGINES WERE SERVICED WITH ENGINE OIL THAT APPEARED TO BE CONTAMINATED. ENGINE OIL FLUSH WAS ACCOMPLISHED ON BOTH ENGINES. BEFORE & AFTER SAMPLES WERE SENT FOR ANALYSIS.  ANALYSIS RESULTS INDICATED NO CONTAMINATION.  NO RESULTS YET AVAILABLE FOR THE SAMPLES.  CARRIED OUT A VERIFICATION THAT WE HAD NO FURTHER STOCK OF THE SUSPECT OIL BATCH EO0L594 DEC 2009.  A 2ND BATCH HAS BEEN IDENTIFIED TO BE QUARANTINED. CURRENTLY CHECKING IF WE HAVE ANY OF THIS BATCH IN STOCK.
